International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 4, Part A

On the bounds of mean values of entire function in several complex variables represented by multiple Dirichlet series


Author(s): Dr. Vinita Vijai

Abstract: In this paper, we make an attempt to study properties and bounds of mean values of entire functions represented by multiple Dirichlet Series.

Pages: 57-60 | Views: 61 | Downloads: 3

Download Full Article: Click Here
How to cite this article:
Dr. Vinita Vijai. On the bounds of mean values of entire function in several complex variables represented by multiple Dirichlet series. Int J Stat Appl Math 2021;6(4):57-60.
Call for book chapter
International Journal of Statistics and Applied Mathematics